# SDR ASOA201906274036

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N602UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000795
- Aircraft time: 285 hours, 179 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: H158008600HP4
- Condition: Split
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 3972, THE CREW REPORTED HYDRAULIC 1 LO QUANTITY IN FLIGHT WITH QUANTITY AND PRESSURE DROPPED TO ZERO. THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT HAND ENGINE HYDRAULIC PRESSURE LINE TO BE SPLIT. THE SUBJECT LINE WAS REMOVED AND REPLACED, OPERATIONAL AND LEAK CHECKS COMPLIED WITH SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
